| Model Number |
CF-HQ190I |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited foreign material in the jet & air/water tubes, and air/water cylinder.Additionally the plastic distal end cover had a burn on it.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Updated fields: b3, h3, h6, and h11.This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 2 years since the subject device was manufactured.Based on the results of the investigation, due to a crack on the scope cover, water tightness was lost.It is likely that the user could not perform reprocessing properly due to lose of watertightness for scope cover crack and remove the foreign material.However, a definitive root cause for the reported suggested malfunction could not be established.The event can be detected/prevented by following the instructions for use which state: labeling: suggested event 1: user can detect/prevent the event in accordance with ifu below.Ifu states detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Ifu states preventive measures in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.